# SDR AWXA200401309

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 58,116 hours, 35,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 2 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FUNCTIONAL CHECK OF EMERGENCY LIGHTING FOUND THE EMERGENCY LIGHT AT SEAT ROW 2 LT INOPERATIVE, WIRES PULLED LOOSE FROM CONNECTORS.  MAINTENANCE INSTALLED NEW WIRE HARNESS AT EMERGENCY LIGHT AT SEAT ROW 2 LT, OPERATIONAL CHECK WAS GOOD.
